# SDR UALA2012071803915

- Difficulty date: July 17, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 88,687 hours, 14,198 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328915
- Part serial: 114
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE HPSOV EICAS MSG.  ACCOMPLISHED PNEUMATIC HEALTH CHECK OF THE HPSOV-HPC SYSTEM.  AILED ITEM C (22) & (27).  RESISTANCE READINGS NOT WITHIN LIMITS.  HPSOV.  REPLACED HIGH PRESSURE CONTROLLER PER MM.  PERFORMED ENGINE RUN, OPS CHECKED NORMAL.  ACCOMPLISHED ENGINE AIR BLEED OPERATIONAL CHECK.
